# SDR KCSA201806061141

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 82,274 hours, 14,251 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD ELEVATOR WAS DAMAGED ES 256.8.   FORWARD SPAR TO COUNTERWEIGHT SUPPORT STRUCTURE.
